# SDR GTIA012185

- Difficulty date: November 13, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD SKIN PANEL CRACKED AT TWO FASTENER LOCATIONS BETWEEN LONGERON 2 LEFT AND 3 LEFT.  FORMED NEW REPAIR DOUBLERS.  INSTALLED REPAIR DOUBLER PER DC9 SRM.  (M)
